# SDR R61A2021020900152

- Difficulty date: November 17, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000252
- Aircraft time: 31,382 hours, 19,400 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Component: Aileron, Emb
- Component part number: 17034001412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO RH AILERON TO LOWER SKIN NEAR RIB 8. REPAIRED IAW AQRE  ERO-967454 REV A AND CDR-003891-2020.
